Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




32 Publications

2020 | Journal Article | IST-REx-ID: 6358   OA
Carlen, E. A., & Maas, J. (2020). Non-commutative calculus, optimal transport and functional inequalities  in dissipative quantum systems. Journal of Statistical Physics, 178(2), 319–378. https://doi.org/10.1007/s10955-019-02434-w
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 7388   OA
Gerencser, M. (n.d.). Nondivergence form quasilinear heat equations driven by space-time white noise. Annales de l’Institut Henri Poincaré C, Analyse Non Linéaire. https://doi.org/10.1016/j.anihpc.2020.01.003
View | DOI | Download (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7509   OA
Zhang, H. (n.d.). From Wigner-Yanase-Dyson conjecture to Carlen-Frank-Lieb conjecture. Advances in Mathematics. https://doi.org/10.1016/j.aim.2020.107053
View | DOI | Download (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7573   OA
Gladbach, P., Kopfer, E., Maas, J., & Portinale, L. (n.d.). Homogenisation of one-dimensional discrete optimal transport. Journal Des Mathematiques Pures et Appliquees. https://doi.org/10.1016/j.matpur.2020.02.008
View | DOI | Download (ext.) | arXiv
 
2020 | Thesis | IST-REx-ID: 7629   OA
Forkert, D. L. (2020). Gradient flows in spaces of probability measures for finite-volume schemes, metric graphs and non-reversible Markov chains. IST Austria. https://doi.org/10.15479/AT:ISTA:7629
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 319   OA
Gerencser, M., & Hairer, M. (2019). Singular SPDEs in domains with boundaries. Probability Theory and Related Fields, 173(3–4), 697–758. https://doi.org/10.1007/s00440-018-0841-1
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 73   OA
Erbar, M., Maas, J., & Wirth, M. (2019). On the geometry of geodesics in discrete optimal transport. Calculus of Variations and Partial Differential Equations, 58(1). https://doi.org/10.1007/s00526-018-1456-1
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6028   OA
Gerencser, M., & Hairer, M. (2019). A solution theory for quasilinear singular SPDEs. Communications on Pure and Applied Mathematics, 72(9), 1983–2005. https://doi.org/10.1002/cpa.21816
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6232   OA
Gerencser, M. (2019). Boundary regularity of stochastic PDEs. Annals of Probability, 47(2), 804–834. https://doi.org/10.1214/18-AOP1272
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 301   OA
Gerencser, M., & Gyöngy, I. (2019). A Feynman–Kac formula for stochastic Dirichlet problems. Stochastic Processes and Their Applications, 129(3), 995–1012. https://doi.org/10.1016/j.spa.2018.04.003
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 72   OA
Ferrari, P., Ghosal, P., & Nejjar, P. (2019). Limit law of a second class particle in TASEP with non-random initial condition. Annales de l’institut Henri Poincare (B) Probability and Statistics, 55(3), 1203–1225. https://doi.org/10.1214/18-AIHP916
View | DOI | Download (ext.) | arXiv
 
2019 | Preprint | IST-REx-ID: 7550   OA
Portinale, L., & Stefanelli, U. (2019). Penalization via global functionals of optimal-control problems for dissipative evolution.
View | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 65   OA
Dareiotis, K., Gerencser, M., & Gess, B. (2019). Entropy solutions for stochastic porous media equations. Journal of Differential Equations, 266(6), 3732–3763. https://doi.org/10.1016/j.jde.2018.09.012
View | DOI | Download (ext.) | arXiv
 
2018 | Preprint | IST-REx-ID: 74   OA
Akopyan, A., & Karasev, R. (2018). Gromov’s waist of non-radial Gaussian measures and radial non-Gaussian measures. ArXiv. ArXiv.
View | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 556   OA
Betea, D., Bouttier, J., Nejjar, P., & Vuletic, M. (2018). The free boundary Schur process and applications I. Annales Henri Poincare, 19(12), 3663–3742. https://doi.org/10.1007/s00023-018-0723-1
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 70   OA
Nejjar, P. (2018). Transition to shocks in TASEP and decoupling of last passage times. Latin American Journal of Probability and Mathematical Statistics, 15(2), 1311–1334. https://doi.org/10.30757/ALEA.v15-49
View | Files available | DOI | arXiv
 
2018 | Preprint | IST-REx-ID: 75   OA
Akopyan, A., Avvakumov, S., & Karasev, R. (2018). Convex fair partitions into arbitrary number of pieces. ArXiv. ArXiv.
View | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 1215   OA
Flandoli, F., Russo, F., & Zanco, G. A. (2018). Infinite-dimensional calculus under weak spatial regularity of the processes. Journal of Theoretical Probability, 31(2), 789–826. https://doi.org/10.1007/s10959-016-0724-2
View | Files available | DOI
 
2018 | Preprint | IST-REx-ID: 71   OA
Gladbach, P., Kopfer, E., & Maas, J. (n.d.). Scaling limits of discrete optimal transport. ArXiv.
View | Download (ext.) | arXiv
 
2018 | Preprint | IST-REx-ID: 6359   OA
Dareiotis, K., & Gerencser, M. (n.d.). On the regularisation of the noise for the Euler-Maruyama scheme with irregular drift. ArXiv.
View | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed